# SDR CALA2018082701852

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 64,167 hours, 26,770 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: B5725841720000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDESTAY UPPER CARDAN OTBD BUSHING ROTATING. REMOVED THE BUSHING.  THE BORE AND SPOTFACED INBD & OTBD  FACES TO REMOVE ALL CORROSION.  ACCOMPLISHED ISSURANCE CUTS TO ALL REWORKED AREAS AND RESTORED CHAMFERS. INSTALLED A NEW BUSHING.  HONED TO FINAL DIM. INSTALLED NEW TAB WASHER, SPECIAL NUT, SEALED NEW FLANGES & INSTALLED NEW GREASE NIPPLES. ALL WORK ACCOMPLISHED IAW SRM 57-26-13-300-023.
